MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Nederlands tijdschrift voor geneeskunde · 2017

[A woman with hyperpigmentation and dark urine].

Dekker T J A, de Haar-Holleman A, van Thienen J V

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

A 54-year-old patient was evaluated because of fever shortly after she had started treatment of a BRAF-mutated melanoma with BRAF- and MEK-inhibitors. Diffuse hyperpigmentation of the skin was noted as an incidental finding. She also had darkly coloured urine. This hyperpigmentation was most likely the result of diffuse cutaneous melanosis secondary to advanced melanoma. This complication results from the release of melanin or its precursor molecules into the systemic circulation. Although diffuse cutaneous melanosis is commonly regarded as an ominous prognostic sign, this patient has so far responded well to targeted therapy.

Для цитирования: Dekker T J A, de Haar-Holleman A, van Thienen J V. [A woman with hyperpigmentation and dark urine].. Nederlands tijdschrift voor geneeskunde. 2017.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.